# SDR SIMA20141006003

- Difficulty date: October 6, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 25,145 hours, 21,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMER EXIT LIGHT INOPERATIVE.  R & R MAIN DOOR OVERHEAD EMER LIGHT LAMP IAW AMM 33-50-06.  OPERATIONS CHECKED GOOD.
